# SDR 20000712SH008

- Difficulty date: March 1, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Mo4 To Mo5
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MO4 TO MO5 FLEX LINE STARTED LEAKING AT 500 HOURS.  THE LEAK WAS IN THE AREA OF THE FLEX BRAID AND COULD NOT DETECT ANY EXTREME DAMAGE OF THE FLEX LINE.  REPLACED WITH NEW FLEX LINE AND PERFORMED LEAK CHECK OK.  (X)
